# SDR NWAA082593168

- Difficulty date: June 6, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 02039
- Aircraft time: 12,388 hours, 6,420 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653127
- Part serial: 44846
- Condition: Failed
- Location: Cockpit
- Part time: 12,380 hours
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT 100 KNOTS CAPTAINS SLIDING WINDOW OUTER PANE SHATTERED.  ABORTED TAKEOFF AND RETURNED TO GATE.  MSP MAINTENANCE REMOVED SLIDING WINDOW PER MM 56-12-11 AND INSTALLED NEW WINDOW.  OPS CHECKED PER MM 30-42-00-710-001.  TESTED OK AND AIRCRAFT HAS RETURNED TO SERVICE.  (A)
